Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 181 - 190 from 273

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-273


Author(s): Koen Thas, Hendrik Van Maldeghem
Title: Geometric characterizations of finite Chevalley groups of type B_2
Year: 2005
Journal: Trans. Amer. Math. Soc.
Status: submitted
Keywords: chevalley groups, buildings


Author(s): Hendrik Van Maldeghem, Valerie Ver Gucht
Title: Bi-slim flag-transitive geometries of gonality 3: Construction and classification
Year: 2005
Journal: Ars Combinatorica
Status: published


Author(s): Stefaan De Winter, Joseph A. Thas
Title: On semi-pseudo-ovoids
Year: 2005
Status: accepted
Files: art6.pdf


Author(s): Koen Thas
Title: Topics in Finite and Algebraic Geometry
Year: 2005
Journal: Atti Sem. Mat. Fis. Univ. Modena
Status: submitted


Author(s): Joseph A. Thas, Koen Thas, Hendrik Van Maldeghem
Title: Translation Generalized Quadrangles (Book)
Year: 2005
Journal: World Scientific
Status: submitted


Author(s): F. Pambianco, Leo Storme
Title: Minimal blocking sets in $PG(2,9)$
Year: 2005
Journal: Ars Combin.
Status: accepted
Keywords: Blocking sets, Galois geometries, Maximal partial spreads
MSC-Classification: 05B25, 51E20, 51E21, 51E23
Files: artperugiaPG29_Ars_combinatoria.pdf, artperugiaPG29_Ars_Combinatoria.ps


Author(s): Leo Storme
Title: Weighted $\{\delta(q+1),\delta;k-1,q\}$-minihypers
Year: 2005
Journal: Discr. Math.
Status: submitted
Keywords: Minihypers, Griesmer bound, Blocking sets
MSC-Classification: 05B25, 51E20, 51E21, 94B05
Files: artweightedminihypers_ingediend.pdf, artweightedminihypers_ingediend.ps


Author(s): Koen Thas
Title: Solution of a question of Knarr
Year: 2005
Journal: Proc. Amer. Math. Soc.
Status: submitted


Author(s): J. Eisfeld, Leo Storme, Peter Sziklai
Title: On the spectrum for the sizes of maximal partial line spreads in PG(2n,q), n >=3
Year: 2005
Journal: Des. Codes Cryptogr. 36 (2005), 101-110
Status: published
Keywords: maximal partial line spreads, projective spaces
MSC-Classification: 05B25, 51E14, 51E20, 51E21


Author(s): Joseph A. Thas, Koen Thas
Title: Subquadrangles of order $s$ of generalized quadrangles of order $(s,s^2)$, III
Year: 2005
Journal: J. Combin. Theory Ser. A
Status: submitted


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-273

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login